Підписатись
Pantelis Damianou
Pantelis Damianou
Professor of Mathematics, University of Cyprus
Підтверджена електронна адреса в ucy.ac.cy - Домашня сторінка
Назва
Посилання
Посилання
Рік
Multiple Hamiltonian structures for Toda‐type systems
PA Damianou
Journal of Mathematical Physics 35 (10), 5511-5541, 1994
761994
Master symmetries and R-matrices for the Toda lattice
PA Damianou
Letters in Mathematical Physics 20, 101-112, 1990
641990
The Voltera model and its relation to the Toda lattice
PA Damianou
Physics letters A 155 (2-3), 126-132, 1991
631991
Symmetries of Toda equations
PA Damianou
Journal of Physics A: Mathematical and General 26 (15), 3791, 1993
421993
From the Toda lattice to the Volterra lattice and back
PA Damianou, RL Fernandes
arXiv preprint math-ph/0202037, 2002
402002
Modelling and simulation of transportation systems: A scenario planning approach
G Papageorgiou, P Damianou, A Pitsillides, T Aphamis, D Charalambous, ...
Automatika: časopis za automatiku, mjerenje, elektroniku, računarstvo i …, 2009
382009
Symmetries of Hamiltonian systems with two degrees of freedom
PA Damianou, C Sophocleous
Journal of Mathematical Physics 40 (1), 210-235, 1999
371999
The Toda lattice is super-integrable
MA Agrotis, PA Damianou, C Sophocleous
Physica A: Statistical Mechanics and its Applications 365 (1), 235-243, 2006
342006
Integrable hierarchies and the modular class
PA Damianou, RL Fernandes
Annales de l'institut Fourier 58 (1), 107-137, 2008
302008
Transverse Poisson structures to adjoint orbits in semisimple Lie algebras
P Damianou, H Sabourin, P Vanhaecke
Pacific Journal of Mathematics 232 (1), 111-138, 2007
282007
Classification of Noether symmetries for Lagrangians with three degrees of freedom
PA Damianou, C Sophocleous
Nonlinear Dynamics 36, 3-18, 2004
272004
A microscopic traffic simulation model for transportation planning in cyprus
G Papageorgiou, P Damianou, A Pitsillides, T Aphames, P Ioannou
International Conference on Intelligent Systems And Computing: Theory And …, 2006
242006
Multiple Hamiltonian structures for Toda systems of type ABC
PA Damianou
Regular and Chaotic Dynamics 5 (1), 17-32, 2000
242000
Multiple Hamiltonian structure of Bogoyavlensky–Toda lattices
PA Damianou
Reviews in Mathematical Physics 16 (02), 175-241, 2004
232004
Monic Polynomials in Z[x] with Roots in the Unit Disc
PA Damianou
The American Mathematical Monthly 108 (3), 253-257, 2001
222001
Darboux polynomials for Lotka–Volterra systems in three dimensions
YT Christodoulides, PA Damianou
Journal of Nonlinear Mathematical Physics 16 (3), 339-354, 2009
202009
Poisson brackets with prescribed Casimirs
PA Damianou, F Petalidou
Canadian Journal of Mathematics 64 (5), 991-1018, 2012
192012
Poisson brackets with prescribed Casimirs
Pantelis A. Damianou, Fani Petalidou
Canadian Journal of Mathematics 64, 991-1018, 2012
19*2012
Nonlinear Poisson brackets
PA Damianou
The University of Arizona, 1989
191989
Transverse Poisson structures of coadjoint orbits
PA Damianou
Bulletin des sciences mathématiques (Paris. 1885) 120 (2), 195-214, 1996
171996
У даний момент система не може виконати операцію. Спробуйте пізніше.
Статті 1–20